# SDR 2005FA0000793

- Difficulty date: May 26, 2005
- Submitted: May 26, 2005
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: AK450
- Part serial: 484855
- Condition: Broken
- Location: Elt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ANTENNA BROKE IN THE BASE.  (K)
